RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 120, Number 3, Pages 457–460 (Mi dan23069)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Representation by integrals of certain classes of functions analytic in the corner region

M. M. Dzhrbashyan, A. E. Avetisyan


Full text: PDF file (416 kB)

Bibliographic databases:
Received: 10.02.1958

Citation: M. M. Dzhrbashyan, A. E. Avetisyan, “Representation by integrals of certain classes of functions analytic in the corner region”, Dokl. Akad. Nauk SSSR, 120:3 (1958), 457–460

Citation in format AMSBIB
\Bibitem{DzhAve58}
\by M.~M.~Dzhrbashyan, A.~E.~Avetisyan
\paper Representation by integrals of certain classes of functions analytic in the corner region
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 120
\issue 3
\pages 457--460
\mathnet{http://mi.mathnet.ru/dan23069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0099419}
\zmath{https://zbmath.org/?q=an:0088.05403}


Linking options:
  • http://mi.mathnet.ru/eng/dan23069
  • http://mi.mathnet.ru/eng/dan/v120/i3/p457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Dzhrbashyan, V. M. Martirosyan, “Theorems of Paley–Wiener and Müntz–Szász type”, Math. USSR-Izv., 11:4 (1977), 821–847  mathnet  crossref  mathscinet  zmath
    2. M. M. Dzhrbashyan, V. M. Martirosyan, “Integral representations and best approximation by generalized polynomials in systems of Mittag-Leffler type”, Math. USSR-Izv., 23:3 (1984), 449–471  mathnet  crossref  mathscinet  zmath
    3. V. M. Martirosyan, “Integral transformations with kernels of Mittag-Leffler type in the classes $L_p(0,+\infty)$, $1<p\leqslant2$”, Math. USSR-Sb., 57:1 (1987), 97–109  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:44
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019